# SDR SWAA2022093050016

- Difficulty date: September 4, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Broken
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DOOR END CAP SLIDE COVER ENTRY DOOR AT AFT GALLEY AREA (1 EA) 2022-488733 /
